# SDR ASOA20160422017

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 31,882 hours, 25,391 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL ODOR IN CABIN.  NO OBSERVED SMOKE, NO ODOR IN COCKPIT.  MAINTENANCE PERFORMED OPS CHECK OF AIR DISTRIBUTION SYS AND COULD NOT DUPLICATE ODOR.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
